# SDR HEED95374

- Difficulty date: November 3, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N89H
- Make and model: Skrsky S76C
- Aircraft serial: 760406
- System (JASC): 2460 · DC Power Distribution System
- Part: Relay
- Part number: A1077W
- Condition: Defective
- Location: Bus Tie
- Part time: 198 hours
- Stage of operation: IN
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

BUS TIE LIGHT STAYS ON AT ALL TIMES REPLACED UNIT
